Sara!!!! wrote:Hi everyone. My mom has stage 4 colon cancer with mets to liver and possible omental involvement. She had her second cycle of folfiri and erbitux. She's in severe pain. Abdominal pain and also generalized body aches and bone pains. Shes very lethargic. And says her heart is sinking. Anyone else experience this?
SweetC80 wrote:My mom has horrible responses to chemo and is unable to walk w/o a 2 person assist even after Folfox. She ends up only getting chemo once a month because it takes her that long to recover. Last time she was even in the hospital for about a week and has almost no memory of it, and her Onco decreased her chemo by 25%. She has Stage IV with Liver and Lung tumors. Since finding the liver tumor she started a new chemo, Irinotecan, and they do give her an additional drug for stomach cramping before her infusion. I would have to look into the name of it. I know it isn't the same experience as your mother, but there is a reason for it maybe ask if this is an option for her if she isn't already getting it.
Good luck and I hope your mom's oncologist can find a balance to help your mom's symptoms.
Folfiri often causes abdominal cramps that can be quite severe but can be controlled with medications such as Attropine, Nulev or Limotil. I had aches and pains while on treatment but it was worst in the first few treatments it for easier after a few months. Let the oncologists know of her symptoms and they should be able to manage her pain.
So sorry she has to go through this.
Users browsing this forum: Google [Bot], Yahoo [Bot] and 25 guests